# SDR MZZA96040

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 3350 · Emergency Lighting
- Part: Emergency Sign
- Part number: 10617891007
- Condition: Dim
- Location: Exit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SELF ILLUMINATION SIGN BRIGHTNESS TEST PER QUARTER D-CHECK WORK CARD 07-1130-1-7301 ON AIRCRAFT AT AIR ASIA, LT/RT AFT EMERGENCY EXIT DOOR 'EMERGENCY' SIGN BRIGHTNESS MEASUREMENT WAS FOUND BELOW THE SPECIFIED LIMIT (100 MICROLAMBERTS). THE 'EMERGENCY' SIGNS WERE REMOVED AND REPLACED PER B727 MM 33-50-31.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 806301 AND 806302 (SEQ NR 02231 AND 02232).
